Three days after my hystorectomy surgery I, started to feel a
burning sensation in my rectum area. This burning comes and goes during the day. Some times is so,intense that it makes me craizy. My family doctor recomended me to see a surgeon(no results) then a internal medicine, he recomended a pelvic CT scan(negative),he recomended a cream called hydrocortisone acetate 2.5%(no help)
I'm afraid I can't do more than guess. I don't see any connection with the hysterectomy, especially since the surgeon didn't find anything wrong. If the hydrocortisone 2.5% didn't help, perhaps your family doctor can recommend a somewhat stronger one like hydrocortisone valerate 0.2% along with a heavy moisturizer like Vaseline, as well as consultation with a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.